# SDR MASA200600298

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,320 hours, 4,869 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6439 SAN - INBD SPOILERS/INBD SPOILERONS FAIL CAUTION.  MX PERFORMED SPOST, FAULT CLEARED.  OPS CHECK GOOD.
